# SDR CA000410008

- Difficulty date: March 29, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 11,256 hours
- Engine: Pwa PT6A28
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 9981002823
- Condition: Cracked
- Location: Upr Torq Kneelug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT MAIN LANDING GEAR ASSEMBLY WAS FOUND TO BE CRACKED AT THE UPPER TORQUE KNEE HOUSING.  BOTH SIDES OF THE LUG WERE CRACKED.
